MAUDE Adverse Event Report: CONMED UTICA CONMED; PUMP, INFUSION

CONMED UTICA CONMED; PUMP, INFUSION
Catalog Number 270179
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the 270179, infuser compressor 110v 60 hz device was used in an unnamed procedure on approximately on (b)(6) 2025, and ¿cap to fuse broke off causing it to lightly shock people (everyone's okay)¿.Through follow-up assessment, the customer "confirmed it was only one person who got shocked.They pulled the equipment out of the or right after the case and it wasn't used again.".There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 270179, infuser compressor 110v 60 hz device was used in an unnamed procedure on approximately (b)(6) 2025, and ¿cap to fuse broke off causing it to lightly shock people (everyone's okay)¿.Through follow-up assessment, the customer "confirmed it was only one person who got shocked.They pulled the equipment out of the or right after the case and it wasn¿t used again.".There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The mounting post was loose.The repair was completed and the final test met all specifications.The preventative maintenance was not overdue.Root cause cannot be determined, however, based upon evaluation of the device, review of drawing, and the ifu; a possible cause of this event could be loose components.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22609997
Report Number1320894-2025-00181
Device Sequence Number9564774
Product Code FRN
UDI-Device Identifier30653405048026
UDI-Public(01)30653405048026(11)250327
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K990447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number270179
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic